ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одной итеративной схеме решения операторных уравнений

Бабаджанян, А. А. (1983) Об одной итеративной схеме решения операторных уравнений. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (4). pp. 147-150. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1737Kb

Item Type:Article
Additional Information:Օպերատորային հավասարումների լուծման իտերատիվ մեկ սխեմայի մասին; On an iterative design of solving the operator equations
Uncontrolled Keywords:Բաբաջանյան Ա. Ա., Babajanian A. A.
Subjects:Q Science > QA Mathematics
ID Code:4668
Deposited By:NAS Reports
Deposited On:14 Jan 2013 11:14
Last Modified:03 Aug 2020 19:00

Repository Staff Only: item control page